ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Journal Article

Kunte, MV and Sonti, Venkata R (2013) Asymptotic wavenumber expansions of a strongly orthotropic fluid-filled circular cylindrical shell. In: Wave Motion, 50 (3). pp. 402-414.

Kunte, MV and Sarkar, Abhijit and Sonti, Venkata R (2012) Asymptotic expansions for the coupled wavenumbers in an infinite orthotropic flexible fluid-filled cylindrical shell. In: Journal of the Acoustical Society of America, 131 (6). pp. 4272-4282.

Kunte, MV and Sarkar, Abhijit and Sonti, Venkata R (2011) Generalized asymptotic expansions for the wavenumbers in infinite flexible in vacuo orthotropic cylindrical shells. In: Journal of Sound and Vibration, 330 (23). pp. 5628-5643.

Kunte, MV and Sonti, Venkata R (2011) Coupled Wavenumbers in an Infinite Flexible Fluid-Filled Circular Cylindrical Shell: Comparison between Different Shell Theories. In: Computer Modeling in Engineering and Sciences (CMES), 81 (2). pp. 119-156.

Sarkar, Abhijit and Kunte, MV and Sonti, Venkata R (2011) Unified Dispersion Characteristics of Structural Acoustic Waveguides. In: Computer Modeling in Engineering and Sciences (CMES), 81 (3-4). pp. 249-267.

Kunte, MV and Sarkar, Abhijit and Sonti, Venkata R (2010) Generalized asymptotic expansions for coupled wavenumbers in fluid-filled cylindrical shells. In: Journal of Sound and Vibration, 329 (25). pp. 5356-5374.

This list was generated on Fri Oct 31 19:04:19 2014 IST.